Tohoku Mathematical Journal

On the convolution algebra of Beurling

Gen-ichirô Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 19, Number 3 (1967), 303-310.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243279

Digital Object Identifier
doi:10.2748/tmj/1178243279

Mathematical Reviews number (MathSciNet)
MR0219974

Zentralblatt MATH identifier
0191.14104

Subjects
Primary: 42.10

Citation

Sunouchi, Gen-ichirô. On the convolution algebra of Beurling. Tohoku Math. J. (2) 19 (1967), no. 3, 303--310. doi:10.2748/tmj/1178243279. https://projecteuclid.org/euclid.tmj/1178243279


Export citation

References